# SDR HEEA0012590

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N136AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7234
- Engine: Lyc LTS101750B1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Nozzle
- Part number: 430137601
- Condition: Leaking
- Location: Eng Fuel
- Part time: 926 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK DEVELOPED IN SOLID TUBING BETWEEN FUEL NOZZLES.  TUBE APPEARS TO HAVE SMALL PIN HOLE OR CRACK IN ONE OF THE SOLID TUBES.
